MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2100X16B
Medical Device Problem Codes Computer Software Problem (1112); Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the machine flow sensor drift above the specification is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
The manufacturer received information alleging that a trilogy evo o2 japan device stopped operating with a ventilator inoperative alarm while in patient use.The sales representative powered on the device and verified that the device would not operate and that the screen displayed red.The device was replaced.The family reported that the alarm occurred when the device was powered off during an outing.There was no allegation of harm or injury reported.The ventilator was returned to the manufacturer for evaluation, and the reported issue was confirmed.Evaluation duplicated an error indicating that the amount of fluctuation in the flow sensor deviated from the standard.Restoration work was performed using dedicated software, which resolved the issue.Additionally, the device's flow sensor was replaced as a preventive action.Final testing, battery check, valve check, run-in testing, and cleaning were performed, and the device was confirmed to operate properly.The software version was upgraded from 1.06.10.00 to 1.06.15.00.

Brand Name
TRILOGY EVO, O2, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25325838
Report Number2518422-2026-017344
Device Sequence Number9676097
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2100X16B
Device Catalogue NumberJP2100X16B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown